Home > APM>
Biography

Prof. Hongya Gao

College of Mathematics and Computer Science

Hebei University, China

Professor


Email: hongya-gao@sohu.com

Qualifications

Ph.D., Shanghai Jiaotong University, China

M.S., Hebei University, China

B.S., Hebei University, China


Publications (Selected)

  1. Gao Hongya, Qiao Jinjing and Chu Yuming, Local regularity and local boundedness results for very weak solutions of obstacle problems, Journal of Inequalities and Applications, 2010.
  2. Gao Hongya, Guo Jing, Zuo Yali and Chu Yuming, Local regularity results in obstacle problems, Acta Mathematica Scientia, 2010, 30B(2): 208-214.
  3. Gao Hongya, Wang Hongmin and Chu Yuming, Local regularity for anisotropic functionals and solutions of anisotropic equations, Acta Math. Sci., 2010, 30A(2): 425-431. (In Chinese)
  4. Gao Hongya, Han Xiaopan, Extremum principle for weak p-harmonic functions, Bulletin of the Allahabad Mathematical Society, 2010, 25(1): 169-173.
  5. Gao Hongya, Wang Yanyan, Weak WT2-Class of Differential Forms and Weakly A-Harmonic Tensors, Applied Mathematics, A Journal of Chinese Universities, 2010, 25(3): 359-366.
  6. Gao Hongya and Zhao Lifang, On generalized Beltrami system, Acta Math. Sci, 2010 30 (4A): 953-958.
  7. Gao Hongya, Xue Ruihong, Gong Yunsheng, Weak monotonicity for A-harmonic functions, Oriental Journal of Mathematics, 2009, 1(2): 51-55.
  8. Gao Hongya, Shi Jian, Gong Yunsheng, Some New Results for the Jacobians, Oriental Journal of Mathematics, 2009, 1(2): 57-61.
  9. Gao Hongya and Zhao Lifang, Caccioppoli inequality for generalized solutions of Beltrami system with two characteristic matrices, Acta Math. Sci., 2009, 52(2): 253-258. (In Chinese)
  10. Gao Hongya, Wang Fang, An Min and Tong Yuxia, On (K1(x), K2(x)) finite distortion mappings, Acta Math. Sci., 2009, 29 A(2): 456-464.
  11. Gao Hongya, Zhang Yu, Chu Yuming, Regularity for very weak solutions of A-harmonic equation with weight, Kyungpook Math. J. 2009, 49(2): 195-202.
  12. Gao Hongya, Wang Hongmin and Gu Guangze, Weak monotonicity for component functions of Beltrami system, Acta Math. Sci., 2009, 29A(3): 651-655.
  13. Gao Hongya, Liu Haihong and Zhou Shuqing, Higher integrability for weakly (K1, K2(x))-quasiregular mappings, Acta Math. Sin., 2009, 52(5): 847-852.
  14. Gao Hongya, He Qian, Niu Hongling and Chu Yuming, Local regularity for very weak solutions of obstacle problems of A-harmonic equations, Acta Math. Sci., 2009, 29 (5): 1291-1297.
  15. Gao Hongya, Ren Wei, Caccioppoli Inequality for Quasiregular Mappings of Several n-Dimensional VariablesOriental Journal of Mathematics, 2009, 1(1): 1-5.
  16. Gao Hongya, Zhang Yongguo, Uniqueness for Solutions of p-Harmonic Equation with Weight, Oriental Journal of Mathematics, 2009, 1(1): 7-12.
  17. Gao Hongya, Qiao Jinjing, Wang Yong and Chu Yuming, Local regularity Results for Minima of Anisotropic Functionals and Solutions of Anisotropic Equations, Journal of Inequalities and Applications, 2008.

Profile Details
Null